Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A sharpening of Maslov's method of characteristics to give the full asymptotic series


Authors: A. Gorman and R. Wells
Journal: Quart. Appl. Math. 40 (1982), 159-163
MSC: Primary 58G15; Secondary 81C15
DOI: https://doi.org/10.1090/qam/666672
MathSciNet review: 666672
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Gorman and R. Wells, A sharpening of Maslov's method for finding asymptotic solutions, Quart. Appl. Math. 38, 509-510 (1981) MR 614557
  • [2] J.-P. Seneor and R. Seneor, The Maslov-WKB method for the (AN-)harmonic oscillator, Arch. Rat. Mech. Anal. 61(5), 153-173 (1976) MR 0406147
  • [3] V. Guillemin and S. Sternberg, Geometric asymptotics, American Mathematical Society, Providence, RI, 1977 MR 0516965
  • [4] J. J. Duistermaat, Fourier integral operators, Courant Institute Lecture Notes, New York University, 1973, p. 18 MR 0451313

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 58G15, 81C15

Retrieve articles in all journals with MSC: 58G15, 81C15


Additional Information

DOI: https://doi.org/10.1090/qam/666672
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society